Facebook Twitter Instagram YouTube

Cosmological constraints from the SDSS luminous red galaxies

TitleCosmological constraints from the SDSS luminous red galaxies
Publication TypeJournal Article
Year of Publication2006
AuthorsTegmark, M, Eisenstein, DJ, Strauss, MA, Weinberg, DH, Blanton, MR, Frieman, JA, Fukugita, M, Gunn, JE, Hamilton, AJS, Knapp, GR, Nichol, RC, Ostriker, JP, Padmanabhan, N, Percival, WJ, Schlegel, DJ, Schneider, DP, Scoccimarro, R, Seljak, U, Seo, H-J, Swanson, M, Szalay, AS, Vogeley, MS, Yoo, J, Zehavi, I, Abazajian, K, Anderson, SF, Annis, J, Bahcall, NA, Bassett, B, Berlind, A, Brinkmann, J, Budavari, T, Castander, FJ, Connolly, A, Csabai, I, Doi, M, Finkbeiner, DP, Gillespie, B, Glazebrook, K, Hennessy, GS, Hogg, DW, Ivezić, Ž, Jain, B, Johnston, D, Kent, S, Lamb, DQ, Lee, BC, Lin, H, Loveday, J, Lupton, RH, Munn, JA, Pan, K, Park, C, Peoples, J, Pier, JR, Pope, A, Richmond, M, Rockosi, C, Scranton, R, Sheth, RK, Stebbins, A, Stoughton, C, Szapudi, I, Tucker, DL, Vanden Berk, DE, Yanny, B, York, DG
JournalPhysical Review D
Volume74
Date Published12/2006
ISSN1550-7998
DOI10.1103/PhysRevD.74.123507